# SDR 2003FA0001158

- Difficulty date: October 28, 2003
- Submitted: November 13, 2003
- Operation: General aviation
- Aircraft: N80A
- Make and model: Gulstm GIV
- Aircraft serial: 1348
- Engine: Rroyce TAY6118
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 701887903014
- Part serial: 01083380
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FAILED OUT OF STOCK FROM MANUFACTURER. CAUSED FMS NR 1 TO LOCKUP.  MANY DEAD KEYS ON FMS KEYBOARD.
